Previous |  Up |  Next


Title: Three-point boundary value problem for nonlinear second-order differential equation with parameter (English)
Author: Staněk, Svatoslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 42
Issue: 2
Year: 1992
Pages: 241-256
Category: math
MSC: 34B10
MSC: 34B15
idZBL: Zbl 0779.34017
idMR: MR1179496
DOI: 10.21136/CMJ.1992.128324
Date available: 2009-09-24T09:20:19Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Beckenbach, E. F. and Bellman, R.: Inequalities.Moscow, 1965. (Russian) MR 0192009
Reference: [2] Greguš, M., Neuman, F. and Arscott, F.: Three-point boundary value problems in differential equations.J. London Math. Soc. 2 (1971), no. 3, 429–436. MR 0283282, 10.1112/jlms/s2-3.3.429


Files Size Format View
CzechMathJ_42-1992-2_6.pdf 1.366Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo